Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    saltydog1820 is offline Junior Member
    Join Date
    Oct 2003
    Location
    Houston
    Posts
    58

    Lipitor and AAS - OK to mix?

    Just started taking Lipitor for my high cholesterol (300+). Is it OK to start a Test/Deca cycle while taking this drug. I know it works on the liver and AAS can effect liver also. Would this combo be to much strain on the liver?

  2. #2
    TRE's Avatar
    TRE
    TRE is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    OC
    Posts
    2,523
    You should be OK, Neither Test nor Deca put much strain on the liver till above 1.5g.

  3. #3
    IHateCrunches is offline New Member
    Join Date
    May 2004
    Posts
    25
    Milk Thistle and Atichoke Extract could be used to help.

  4. #4
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Quote Originally Posted by saltydog1820
    Just started taking Lipitor for my high cholesterol (300+). Is it OK to start a Test/Deca cycle while taking this drug. I know it works on the liver and AAS can effect liver also. Would this combo be to much strain on the liver?
    I'd actually be concerned about how your cholesterol is affected by using both Lipitor and steroids . Steroids tend to lower HDL (good) cholesterol. Using lipitor and steroids might dangerously lower your total cholesterol.

    I'd PM Doc M about this if I were you. If you decide to cycle, keep it short and make sure you get at least one lipid profile blood test that includes total cholesterol, total HDL, total LDL and HDL/Cholesterol ratio 1/2- to 3/4- way through the cycle.
    Last edited by BASK8KACE; 05-22-2004 at 02:13 PM.

  5. #5
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    One more thing...

    Lipitor apparently causes some men's testosterone level to drop so low that it causes erectile disfunction, so using deca with lipitor may increase the side effect of "deca-dick" (i.e. erectile disfunction due to the effects of deca).

  6. #6
    Join Date
    Dec 2003
    Posts
    3,145
    I'd get your cholesterol in check first. The more androgenic AAS tend to raise LDL....tren is awful on your LDL. Clean up your diet, if it's not already.....oats for breakfast at least......use the lipitor to get you w/in a decent range.

  7. #7
    marlin444 is offline Associate Member
    Join Date
    Feb 2004
    Location
    NY
    Posts
    393
    bask8kase u read my mind. i would be carefull man. you have a predisposition to cholestrol problems. definatly consult your doctor first.

    next things next because i know you didnt wanna hear what i just told you

    injectables arnt harsh on the liver. so you dont have to worry about that. this sounds like your first cycle you dont sound very experienced but i could be worng. maybe just do test. deca ****s with your bloodclotting and i believe that could in turn **** with your cholesterol. i would ask a doctor you trust, and listen to him. i dont know about you but id rather ask a trained pro about life or death situations than a bunch of juice monkeys (myself included). just my 2 cents.

  8. #8
    Doc M's Avatar
    Doc M is offline AR-Hall of Famer
    Join Date
    Jan 2003
    Location
    Mid-West
    Posts
    2,483
    The effects of the Test/Deca cycle on your liver will be negligible..I am however concerned about your 300+ cholesterol level..That is an area that you need to pay close attention to..You need to be vigilant in taking the Lipitor..

    However, during anabolic steroid use total cholesterol tends to increase, while HDL-cholesterol demonstrates a marked decline, well below the normal range. Serum LDL-cholesterol shows a variable response: a slight increase or no change. The response of total cholesterol seems to be influenced by the type of training that is done by the athlete. When a great deal of the exercise consists of aerobic exercise, the increasing effect of AS is counterbalanced by an exercise-induced increasing effect, which may result in a net decline in total cholesterol. Aerobic training does not seem to be able to offset the steroid -induced decline in HDL-cholesterol and its subfractions HDL-2, and HDL-3.

    My strongest recommendation is that if you decide to go forward witht he cycle, you need to keep close tabs on your lipid profiles..It will be an inconveniece and an extra expense, but with your issues, keeping close tabs is the smartest thing to do..

    Doc M

  9. #9
    flexin-rph's Avatar
    flexin-rph is offline Associate Member
    Join Date
    May 2004
    Location
    the drug store
    Posts
    385

    rhabdomyolysis

    Be sure to watch for severe muscle tenderness in the legs (a condition
    associated with the "statin" drugs called rhabdomyolysis).
    If you get sever leg aches you need to have a liver panel done.

  10. #10
    ChefJ's Avatar
    ChefJ is offline Senior Member
    Join Date
    Jan 2004
    Location
    The Gym
    Posts
    1,666
    I would try to lower my cholesterol without the use of pills during your cycle take a couple of tablespoons of benecol, a vegetable oil spread, in all of your protein shakes. It is guaranteed to lower your LDL levels by 10-14 percent because of its plant stanol sterols and other things. I would not go against your doctor and stop the lipitor but I would be fighting your cholesterol by every means.

  11. #11
    saltydog1820 is offline Junior Member
    Join Date
    Oct 2003
    Location
    Houston
    Posts
    58
    Thanks for all the replies. I'm a couple of months out from my next cycle. Might just talk to my Doctor and see what he says. Definitely need to clean up my diet and increase cardio.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •